# SDR 01FDEA00308

- Difficulty date: April 26, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727233
- Aircraft serial: 22035
- Aircraft time: 42,102 hours, 24,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP THE FAIL-SAFE CHORD SPLICE AT BS 580, STR 21L FOUND CRACKED.  *S/D*  REMOVED, REPLACED AND FAB SPLICE PLATE PER IAW BAC 727 SRM 51-20-1, 51-30-2.
